# SDR MZZA95047

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299AS
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781820
- Condition: Crack
- Location: Lt Le Flap
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 925 - GUM - AFTER TAKEOFF, LOSS A-SYSTEM HYDRAULIC PRESSURE AND QUANTITY.  AIRCRAFT DIVERTED TO GUAM.  MAINTENANCE DISCOVERED THAT HYDRAULIC FLUID LEAK FROM NR 3 LEADING EDGE FLAP ACTUATOR HOUSING.  REPLACED NR 3 LEADING EDGE FLAP ACTUATOR PER MM 27-81-22.  INSPECTED A-SYSTEM HYDRAULIC PUMPS AND PRECAUTION REPLACED ALL CASE DRAIN FILTERS.  A-SYSTEM LEAK AND OPERATIONAL CHECK ALL GOOD.  AIRCRAFT RETURN BACK IN SERVICE.  (M)
